# SDR JJBA20230417008

- Difficulty date: April 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N14162
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500808
- Aircraft time: 42,705 hours, 28,302 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE ODOR FROM APU BLEED DURING TAKE OFF. PERFORMED OPERATIONAL CHECK OF APU. COULD NOT DUPLICATE. SUSPECT SMELL WAS ENGINE EXHAUST IN BLEED.
